MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7860/jcdr/2012/4744.2566

Медицинская библиотека · Journal of clinical and diagnostic research : JCDR · 2012

Can vitamin B-complex aggravate the carbamazepine induced toxic epidermal necrolysis?

Fegade Mayuresh V, Bhounsule Sushama A, Pereira Ian

Клинический случайСтатьяПеревод в очереди

Аннотация

Toxic Epidermal Necrolysis (TEN), which is also known as Lyell's syndrome, is a widespread, life-threatening, mucocutaneous disease that is particularly observed secondary to drugtaking and less commonly secondary to infections and immunization. Carbamazepine is associated with benign pruritic rash in 10-15% of the patients, but the life threatening dermatological syndromes like exfoliative dermatitis, erythema multiforme, the Stevens-Johnson Syndrome (SJS) and TEN are rarely seen with the carbamazepine treatment. The 32 year old female suffering from chronic backache, who was prescribed carbamazepine along with an intravenous combination of vitamin B-complex and calcium, developed fever, cough and mucocutaneous manifestations of TEN after 15 days of the treatment. She was treated in the hospital with systemic steroids, intravenous immunoglobulins, antibiotics, intravenous fluids and supportive care. In spite of the above treatment, the patient could not survive for more than seven days.

Для цитирования: Fegade Mayuresh V, Bhounsule Sushama A, Pereira Ian. Can vitamin B-complex aggravate the carbamazepine induced toxic epidermal necrolysis?. Journal of clinical and diagnostic research : JCDR. 2012. DOI: 10.7860/jcdr/2012/4744.2566.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.